| Catalog Number |
UNK MAGNUM NEEDLE |
| Medical Device Problem Codes |
Device Markings/Labelling Problem (2911); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A patient underwent a ct guided biopsy procedure using the magnum.During the procedure, it was noted the needles were different sizes, which compromises the planning and safety of the procedures despite being the same make, model and number.Reportedly in addition to the size incompatibility, the needle base (pink part) was disconnected.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos and videos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.B5, d4 (medical device catalog number), g3, h6 (device).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent a ct guided biopsy procedure using the magnum.During the procedure, it was noted the needles are different sizes, which compromises the planning and safety of the procedures despite being the same make, model and number.There was no reported patient injury.